# SDR DXTA200601382

- Difficulty date: May 6, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N797QS
- Make and model: Cessna 650
- Aircraft serial: 6507097
- Aircraft time: 4,958 hours, 3,868 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 99140564
- Part serial: 452BC
- Condition: Inoperative
- Location: Stab Trim
- Part time: 207 hours, 163 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIMARY AND SECONDARY STAB TRIMS FAILED IN CRUISE FLIGHT (ALTITUDE WAS FL 300 AT MACH .77).  REMOVED AND REPLACED HORIZONTAL STABILIZER PRIMARY TRIM ACTUATOR IAW CESSNA 650 MM 27-40-01 AND PERFORMED APPLICABLE CHECKS.  OPS CHECKED GOOD.
